# SDR SWAA2024070809985

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,499 hours, 13,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT<[01] AFT ENTRY DOOR SLIDE VELCRO STRIP ON GIRT FOUND NOT ATTACHED TO BACKING PAN. SECURED VELCRO ON GIRT TO BACKING PAN PER AMM 20-10-06.
